MAUDE Adverse Event Report: DePuy Orthopaedics Inc US PINNACLE; Pinnacle Hip System : Hip Constrained Acetabular Liners

DePuy Orthopaedics Inc US PINNACLE; Pinnacle Hip System : Hip Constrained Acetabular Liners
Catalog Number 121832752
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient suffered a dislocation.Dr informed me that the patient would like to perform a head and liner exchange.The patient was already implanted with a depuy constrained liner and 32 +5 ts ceramic head.Those components were removed.Dr was unsure of when that revision took place or when the original surgery date was.Once those implants were removed, a new constrained liner was opened and implanted.The patient opted to go with a +4 neutral constrained liner this time as opposed to the +4/10 degree.A new ts 32+5 head was implanted and reduced.Stability was confirmed and the closing process began.No delays or adverse events took place.Activity level - yes.Doi-unknown.Dor-(b)(6)2026.Affected side-right.
 
Additional Manufacturer Narrative
Product complaint #pc-002230899 this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history there is no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
PINNACLE
Common Device Name
Pinnacle Hip System : Hip Constrained Acetabular Liners
Manufacturer (Section D)
DePuy Orthopaedics Inc US
700 orthopaedic drive
warsaw IN 46581 -098
Manufacturer (Section G)
JTE Warsaw Mfg Site
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50475775
Report Number1818910-2026-14682
Device Sequence Number10323515
Product Code KWZ
UDI-Device Identifier10603295011996
UDI-Public(01)10603295011996(17)220630(10)HD1575
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K240639
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Catalogue Number121832752
Device Lot NumberHD1575
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/03/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/21/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale